RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Publishing Ethics

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



CMFD:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


CMFD, 2011, Volume 42, Pages 186–198 (Mi cmfd201)  

Optimal control problems with integral functional and phase constraints: reduction to optimal consistency parameter problems

E. A. Rovenskaya

MSU, Faculty of Computational Mathematics and Cybernetics, Russia, 119991, Moscow, GSP-1, 1-52, Leninskiye Gory

Abstract: An iteration method to solve a class of optimal control problems with integral functional and phase constraints is developed in the paper.

Full text: PDF file (173 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences, 2014, 199:6, 702–714

Bibliographic databases:

Document Type: Article
UDC: 517.977.58

Citation: E. A. Rovenskaya, “Optimal control problems with integral functional and phase constraints: reduction to optimal consistency parameter problems”, Proceedings of the International Conference on Mathematical Control Theory and Mechanics (Suzdal, July 3–7, 2009), CMFD, 42, PFUR, M., 2011, 186–198; Journal of Mathematical Sciences, 199:6 (2014), 702–714

Citation in format AMSBIB
\Bibitem{Rov11}
\by E.~A.~Rovenskaya
\paper Optimal control problems with integral functional and phase constraints: reduction to optimal consistency parameter problems
\inbook Proceedings of the International Conference on Mathematical Control Theory and Mechanics (Suzdal, July 3--7, 2009)
\serial CMFD
\yr 2011
\vol 42
\pages 186--198
\publ PFUR
\publaddr M.
\mathnet{http://mi.mathnet.ru/cmfd201}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3013839}
\transl
\jour Journal of Mathematical Sciences
\yr 2014
\vol 199
\issue 6
\pages 702--714
\crossref{https://doi.org/10.1007/s10958-014-1896-x}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84902808729}


Linking options:
  • http://mi.mathnet.ru/eng/cmfd201
  • http://mi.mathnet.ru/eng/cmfd/v42/p186

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Современная математика. Фундаментальные направления
    Number of views:
    This page:186
    Full text:61
    References:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019